# SDR USAA2012110700003

- Difficulty date: October 13, 2012
- Submitted: November 7, 2012
- Operation: Air carrier
- Aircraft: N245AY
- Make and model: Boeing 767201
- Aircraft serial: 23897
- Aircraft time: 101,515 hours, 20,631 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Part number: 140T254072
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 CHECK - 5 CRACKS IN CABIN FLOOR SUPPORT WEB ATTACH ANGLE CHORD BETWEEN BS 566 TO BS 588, RBL 37.  REPLACED CABIN FLOOR SUPPORT WEB ATTACH ANGLE CHORD BETWEEN BS 566 TO BS 588, RBL 37 IAW B767 SRM 51-40-02-0G & BOEING DRAWING 740T2540.
